# SDR USAA070112

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM ON TOP FLANGE FROM FR 65-69 AT Y1160 - 1292 HAS CORROSION.  REMOVED AND REPLACED 3 FLOORBEAMS PER DWG D53472815, SRM 51-74-12; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  8 INCHES SQ.
